A geometric time series model with dependent Bernoulli counting series
Version of Record online: 27 MAR 2013
© 2013 Wiley Publishing Ltd.
Journal of Time Series Analysis
Volume 34, Issue 4, pages 466–476, July 2013
How to Cite
Ristić, M. M., Nastić, A. S. and Miletić Ilić, A. V. (2013), A geometric time series model with dependent Bernoulli counting series. Journal of Time Series Analysis, 34: 466–476. doi: 10.1111/jtsa.12023
- Issue online: 18 JUN 2013
- Version of Record online: 27 MAR 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!